Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diagnosed with vaginal E coli. Flagyl and dalacine ovule prescribed. Ecoli in urine. Cure?

I was diagnosed with vaginal ecoli my doctor perscribe me flagyl tablets 5 days and dalacine ovule but the symptoms kept the same , then she gave me Zinnat tab. 400 for five days with dalacine ovules again but no improve in my condition the ecoli still in and worse the ecoli in the urine as well ,so the Dr put me on augmantine 625 for 10 days 3times aday now Iam in day 10 the symptoms less but still there I feel terribly stressed this is the first time I have like this infection Iam 40y .
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Nothing to worry.
Gradually you will be alright as infection controls and all symptoms will disappear.
After ward keep your local parts clean, dry and airy.
Clean the local part with running water while taking bath.
Ok and take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor